# SDR 0003803222

- Difficulty date: October 15, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 28,812 hours, 12,648 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Condition: Ruptured
- Location: Left Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING CLIMB AFTER LANDING GEAR AND FLAP RETRACITON, RECEIVED HYD G RSVR LO LVL MESSAGE.  PER COM PROCEDURES, SHUT OFF THE GREEN HYDRAULIC SYSTEM PUMPS, GRAVITY EXTENDED LANDING GEAR ON APPROACH TO FINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RUPTURED LEFT MAIN GEAR DOOR ACTUATOR FLEX HOSE.  OPERATIONAL CHECK OK.
